MathSciNet Relay Station
MathSciNet bibliographic data
MR2889538 17B35 (17B63)
Tikaradze, Akaki On maximal primitive quotients of infinitesimal Cherednik algebras of $\germ{gl}\sb n$. J. Algebra 355 (2012), 171–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement